# SDR VNAA202103019996

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR, LOWER MOUNT CORNER POSSIBLY CRACKED.  LOCATED DRILLED AND INSTALLED NEW PART 601R317745-7 IAW CRJ700 SRM 51-40-11-001-001-A01.
